×

zbMATH — the first resource for mathematics

Ljusternik-Schnirelman theory and non-linear eigenvalue problems. (English) Zbl 0233.47049

MSC:
47J05 Equations involving nonlinear operators (general)
58E15 Variational problems concerning extremal problems in several variables; Yang-Mills functionals
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amann, H.: Ein Existenz- und Eindeutigkeitssatz f?r die Hammersteinsche Gleichung in Banachr?umen. Math. Z.111, 175-190 (1969). · Zbl 0176.45604 · doi:10.1007/BF01113284
[2] Amann, H.: Hammersteinsche Gleichungen mit kompakten Kernen. Math. Ann.186, 334-340 (1970). · Zbl 0185.22202 · doi:10.1007/BF01350597
[3] Berger, M. S.: A Sturm-Liouville theorem for non-linear elliptic partial differential equations. Ann. Scuola Norm. Sup PisaXX, 543-582 (1966). Corrections, ibid.XXII, 351-354 (1968). · Zbl 0147.09503
[4] Browder, F. E.: Infinite dimensional manifolds and non-linear elliptic eigenvalue problems. Ann. Math.82, 459-477 (1965). · Zbl 0136.12002 · doi:10.2307/1970708
[5] Browder, F. E.: Non-linear eigenvalue problems and Galerkin approximations. Bull. Amer. Math. Soc.74, 651-656 (1968). · Zbl 0162.20302 · doi:10.1090/S0002-9904-1968-11979-2
[6] Browder, F. E.: Existence theorems for non-linear partial differential equations. Proceeding of Symposia in Pure MathematicsXVI, 1-60 (1970). · Zbl 0212.27704
[7] Browder, F. E.: Nonlinear eigenvalue problems and group invariance. In F. E. Browder, ed. Functional Analysis and Related Fields, Springer 1970, 1-58. · Zbl 0213.41304
[8] Browder, F. E., Gupta, C. P.: Monotone operators and non-linear integral equations of Hammerstein type. Bull. Amer. Math. Soc.75, 1347-1353 (1969). · Zbl 0193.11204 · doi:10.1090/S0002-9904-1969-12420-1
[9] Coffman, C. V.: A minimum-maximum principle for a class of non-linear integral equations. J. Anal. Math.XXII, 391-418 (1969). · Zbl 0179.15601 · doi:10.1007/BF02786802
[10] Coffman, C. V.: Spectral theory of monotone Hammerstein operators. Pacific J. Math.36, 303-322 (1971). · Zbl 0212.46803
[11] Coffman, C. V.: Normalized iterations and non-linear eigenvalue problems of variational type (to appear).
[12] Kato, T.: Non-linear semigroups and evolution equations. J. Math. Soc. Japan.13, 508-520 (1967). · Zbl 0163.38303 · doi:10.2969/jmsj/01940508
[13] Krasnosel’skii, M. A.: Topological methods in the theory of non-linear integral equations. Oxford: Pergamon Press 1964.
[14] Lusternik, L., Schnirelman, L.: M?thodes topologiques dans les problemes variationels. Actualit?s scientifiques et industrielles 188 (1934).
[15] Palais, R. S.: Lusternik-Schnirelman theory on Banach manifolds. Topology5, 115-132 (1966). · Zbl 0143.35203 · doi:10.1016/0040-9383(66)90013-9
[16] Schwartz, J. T.: Generalizing the Lusternik-Schnirelman theory of critical points. Comm. Pure Appl. Math.17, 307-315 (1964). · Zbl 0152.40801 · doi:10.1002/cpa.3160170304
[17] Schwartz, J. T.: Non-linear functional analysis. New York: Gordon and Breach 1969. · Zbl 0203.14501
[18] Vainberg, M. M.: Variational methods for the study of non-linear operators. San Francisco: Holden-Day 1964.
[19] Weiss, S.: Nonlinear eigenvalue problems (to appear). · Zbl 0533.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.